# SDR C2XA10TY132

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 24,891 hours, 24,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - LOWER SKIN CORRODED BETWEEN FRAME 13 AND FRAME 14 AND STRINGERS 19R AND 21L.  REMOVED DAMAGED SECTION OF SKIN AT FRAMES 13 TO 24 AND STRINGERS 18R AND 19L.  DRILLED, COUNTERSUNK, AND FITTED NEW SKIN PANEL.  INSTALLED NEW SKIN FRAMES 13 TO 24 AND STRINGERS 18R TO 19L, ALODINED, PRIMED, AND PAINTED IAW EC 5330-02218.  PLACED ON DMI FOR A GVI OF REPAIRED AREA EVERY 5000 FLIGHT CYCLES.
